MathSciNet Relay Station
MathSciNet bibliographic data
MR2530895 (2010g:11005) 11A15
Vostokov, S. V. Classical reciprocity law for power residues as an analogue of the abelian integral theorem. (Russian) Algebra i Analiz 20 (2008), no. 6, 108--118; translation in St. Petersburg Math. J. 20 (2009), no. 6, 929–936
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement